Alert archive / Iowa / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 68, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 21, 2007, 7:38 PM CDT for 4 counties in Iowa. It was in force for 52 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2007, 7:38 PM CDT (00:38 UTC)
- Expired
- Jun 21, 2007, 8:30 PM CDT
- In force
- 52 min
- Issued by
- NWS Quad Cities, IA
- Area
- Counties, with a storm outline in the text
Counties Johnson County, IA, Louisa County, IA, Muscatine County, IA, Washington County, IA
The radar
The Quad Cities radar (KDVN), 62 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 7:46 PM CDT | TSTM WND GST 39 | Muscatine, IA | |
| Jun 21, 7:56 PM CDT | TSTM WND GST 53 | Muscatine, IA | |
| Jun 21, 8:00 PM CDT | TSTM WND DMG | 2 Ene Muscatine, IA | LARGE 1 1/2 FOOT DIAMETER TREE LIMB DOWN OVER POWER LINES. POWER OUT IN THE HERSHEY MANOR AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 6:47 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.6 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1177 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1514 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDVN 220038
SVRDVN
IAC103-115-139-183-220130-
/O.NEW.KDVN.SV.W.0068.070622T0038Z-070622T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
738 PM CDT THU JUN 21 2007
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JOHNSON COUNTY IN EAST CENTRAL IOWA...
MUSCATINE COUNTY IN EAST CENTRAL IOWA...
LOUISA COUNTY IN SOUTHEAST IOWA...
WASHINGTON COUNTY IN SOUTHEAST IOWA...
* UNTIL 830 PM CDT.
* AT 736 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED
APPROXIMATELY 6 MILES SOUTH OF LONE TREE...OR ABOUT 10 MILES
NORTHWEST OF COLUMBUS JUNCTION...AND MOVING EAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CONESVILLE AROUND 745 PM CDT...
NICHOLS AND 8 MILES NORTH OF LETTS AROUND 750 PM CDT...
8 MILES NORTH OF FRUITLAND AROUND 800 PM CDT...
MUSCATINE AROUND 805 PM CDT...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
LAT...LON 4151 9157 4121 9148 4124 9110 4140 9106
4160 9086
$$
DLF2 follow-up statements
000
WWUS53 KDVN 220103
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
803 PM CDT THU JUN 21 2007
IAC103-115-139-183-220130-
/O.CON.KDVN.SV.W.0068.000000T0000Z-070622T0130Z/
JOHNSON IA-MUSCATINE IA-WASHINGTON IA-LOUISA IA-
803 PM CDT THU JUN 21 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR LOUISA...WASHINGTON...MUSCATINE AND JOHNSON COUNTIES...
AT 802 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THIS STORM WAS LOCATED APPROXIMATELY NEAR MUSCATINE...MOVING
EAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
6 MILES SOUTH OF SWEETLAND CENTER AROUND 810 PM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FRIDAY MORNING FOR EASTERN IOWA.
LAT...LON 4151 9157 4121 9148 4124 9110 4140 9106
4160 9086
$$
DLF000
WWUS53 KDVN 220127
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
827 PM CDT THU JUN 21 2007
IAC103-115-139-183-220137-
/O.EXP.KDVN.SV.W.0068.000000T0000Z-070622T0130Z/
JOHNSON IA-MUSCATINE IA-WASHINGTON IA-LOUISA IA-
827 PM CDT THU JUN 21 2007
...THE SEVERE THUNDERSTORM WARNING FOR LOUISA...WASHINGTON...
MUSCATINE AND JOHNSON COUNTIES EXPIRES AT 830 PM CDT...
THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS
MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM
WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FRIDAY MORNING FOR EASTERN IOWA.
LAT...LON 4151 9157 4121 9148 4124 9110 4140 9106
4160 9086
$$
DLF/MAYESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 3:06 PM CDT, 4 hours 32 minutes earlier.
Area forecast discussion, Jun 21, 3:06 PM CDT, 4 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 306 PM CDT THU JUN 21 2007 .SYNOPSIS... FLAT UPPER RIDGE WAS CENTERED OVER ROCKIES WITH TROUGH OVER HUDSON BAY. 12Z ANALYSIS INDICATED AXIS OF 55 KT WIND SPEED MAX AND SHORTWAVE TROUGH OVER WESTERN GREAT LAKES AT H5 IN RESULTING NW FLOW. AT LEAST TWO OTHER UPSTREAM SHORTWAVES WERE TOPPING THE UPPER RIDGE...ONE ASSOCIATED WITH ONGOING MCS ENTERING NW IA...AND ANOTHER MOVING OUT OF WY AND MT. THIS LEAD COMPLEX WAS FEEDING OFF RICH GULF MOISTURE AXIS...EXTENDING FROM TX INTO SD...IA AND NE...WITH A DISCONTINUITY OF DRY AIR FROM WESTERN KS INTO SW IA THAT HAS LIKELY SINCE CLOSED IN. CURRENT MCS WAS MOVING SE ALONG SOUTHERN EDGE OF H8 BAROCLINIC AXIS EXTENDING FROM GREAT LAKES NW TO BC AND ALSO ALONG NE EDGE OF H7 WARM CAP. AT SURFACE...SYNOPTIC WARM FRONT AT 18Z EXTENDED FROM SOUTHERN LAKE MI ACROSS SOUTHERN WI AND MN INTO SD...TO LEE LOW OVER NE CO. REMNANTS FROM LAST NIGHT/S MCS ASSOCIATED WITH THE GREAT LAKES SHORTWAVE...ROLLED SSE THROUGH DVN CWA THIS MORNING...WITH STABILIZING AFFECT ON BOUNDARY LAYER THAT HAS SHOWN SLOW RECOVERY SO FAR TODAY. WESTERN EDGE OF THIS OUTFLOW HAS LAID OUT A BOUNDARY THAT HAS BECOME NEARLY STATIONARY FROM CHARLES CITY...TO NEAR OTM...SE TO FTW AS OF 19Z. && .SHORT TERM...TONIGHT THROUGH SATURDAY... POTENTIAL FOR HEAVY RAIN AND SEVERE WEATHER REMAINS MAIN FOCUS AS SERIES OF MID LEVEL SHORTWAVES AND ADVANCING SURFACE SEND SERIES OF THUNDERSTORMS COMPLEXES THROUGH CWA. FIRST ROUND CURRENTLY IN NW IA WILL ENTER CWA BY EARLY EVENING. FEW DISCRETE CELLS POPPING UP ALONG AFOREMENTIONED EASTERN IA BOUNDARY AND EDGE OF AXIS OF LAPS SB CAPES EXCEEDING 4000 J/KG WILL HAVE POTENTIAL TO BE SEVERE AND WATCH IS CURRENTLY IN PLACE OVER NORTHERN 2 IA COUNTIES. MORE WIDESPREAD SEVERE POTENTIAL ARRIVES WITH THE NW IA COMPLEX AS IT REACHES INTO CWA THAT WILL HAVE SEVERAL MORE HOURS TO FURTHER DESTABILIZE. BEST SEVERE POTENTIAL LOOKS TO INITIALLY FAVOR ROUGHLY CENTRAL AND SOUTHERN 2/3RDS OF CWA...WITH DAMAGING WIND...AND HAIL...WITH SOME POTENTIAL FOR LARGE HAIL WITH STORMS CLOSER TO THE WARM FRONT IN NW IL. WITH HIGH PWS MOVING IN...STILL CONCERNED ABOUT HEAVY RAIN POTENTIAL AND CONTINUED TO MENTION IN FORECAST. INITIAL CONCERN WILL BE ALONG HIGHWAY 20 CORRIDOR IN FAR EASTERN IA INTO NW IL THAT RECEIVED OVER 1 INCH RAINFALL THIS MORNING. WILL CONTINUE CATEGORICAL POPS ACROSS THE NORTH WITH LIKELY CENTRAL AND CHANCE SOUTH OF HIGHWAY 34. ON FRI...WY/MT SHORTWAVE IS FORECAST TO AMPLIFY AS IT DIVES SE WITH MODELS COMING INTO BETTER AGREEMENT WITH UPPER FEATURES LARGE DIFFERENCES AT SURFACE WITH STRENGTH AND TRACK OF SURFACE LOW AND WILL FOLLOW SOLUTION CLOSER TO NAM AS IT WAS VERIFYING BEST SO FAR WITH SURFACE FEATURES TODAY. ALL MODELS CONTINUED TO HAVE POOR HANDLE ON ON-GOING CONVECTION AND QPF PLACEMENT AND TRIED TO TIE BEST CHANCES WITH THE FORCING AND H8 CONVERGENCE. THIS BRINGS ANOTHER COMPLEX INTO AREA FRI WITH APPROACH OF DEEPENING UPPER TROUGH AND SURFACE LOW. BEST CHANCES CONTINUE TO FOCUS ON THE CENTRAL AND NORTH...WHERE SURFACE BOUNDARY THAT WILL BE FURTHER DISPLACED BY THIS EVENING/S COMPLEX WILL LINGER. HEAVY RAIN CONTINUES TO BE MAIN CONCERN WITH QPF BULLSEYES OF SEVERAL INCHES IN CWA REALISTIC. WILL CERTAINLY MONITOR TRENDS FROM THIS EVENING...FOR NECESSITY OF FLASH FLOOD WATCH IN LATER PERIODS. LATEST MODELS CONTINUE TO SLOW SYSTEM SOME...AND HAVE RAISED POPS INTO SAT WITH POTENTIAL LINGERING UNTIL UPPER TROUGH PASSES SE IN AFTERNOON. .LONG TERM...SATURDAY NIGHT THROUGH THURSDAY... WITH FOCUS ON NEAR TERM ISSUES...FEW CHANGES TO EXTENDED. MODELS CONTINUE TO ADVERTISE UPPER RIDGE MIGRATING EAST WITH LINGERING HIGH MOISTURE AT H8 KEEPING WARM AND HUMID CONDITIONS WELL INTO NEXT WEEK. STILL LOOKS LIKE POTENTIAL FRONTAL BOUNDARY DROPPING DOWN AND HANGING UP OVER AREA MID WEEK AND KEPT SLIGHT TO LOW CHANCE POPS IN PLACE TUE NIGHT INTO THU. ..SHEETS.. && .AVIATION... VFR CONDITIONS THIS AFTERNOON WITH SCT-BKN CU AOA 3KFT WILL GIVE WAY TO OCCASIONAL MVFR CONDITIONS TONIGHT AS TSRA MOVE ACROSS THE AREA. KCID/KDBQ MAY SEE TSRA ACTIVITY BY SUNSET /AFTER 21Z/...WHILE KMLI/KBRL ARE MORE LIKELY IN THE OVERNIGHT HOURS /AFTER 01Z/. ACTIVITY MAY PERSIST FOR A COUPLE OF HOURS AT EACH SITE BEFORE MOVING THROUGH. MAYES && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SHEETS/MAYES
Hazardous weather outlook, Jun 21, 3:02 PM CDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 302 PM CDT THU JUN 21 2007 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-222015- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 302 PM CDT THU JUN 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING WEST OF THE MISSISSIPPI RIVER AND NORTH OF A LINE FROM FAIRFIELD IOWA TO MOLINE ILLINOIS...AND A SLIGHT RISK OF SEVERE WEATHER ELSEWHERE IN THE FORECAST AREA. SEVERAL FRONTAL BOUNDARIES ARE INTERACTING THIS AFTERNOON IN PARTS OF IOWA...EXTENDING INTO MINNESOTA AND WISCONSIN. DAYTIME HEATING HAS ALSO ALLOWED INSTABILITY TO BUILD IN CENTRAL AND EASTERN IOWA. THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR THE HIGHWAY 20 TO HIGHWAY 30 CORRIDOR THIS AFTERNOON AND MOVE SOUTHEAST ACROSS THE AREA. THE BIGGEST THREAT WITH THUNDERSTORMS IN THE AFTERNOON AND EARLY EVENING WILL BE FROM LARGE HAIL UP TO 2 INCHES IN DIAMETER AND DAMAGING WINDS. LATER TONIGHT...A LARGER COMPLEX OF THUNDERSTORMS IS ALSO EXPECTED TO MOVE ACROSS THE AREA. THE MAIN THREAT WITH THIS THUNDERSTORM COMPLEX WILL BE FROM DAMAGING WINDS UP TO 70 MPH...WITH SEVERE HAIL ALSO A POSSIBILITY. LOCALLY HEAVY RAIN IS ALSO A POSSIBILITY WITH ALL THUNDERSTORMS THROUGH THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON FRIDAY AFTERNOON AND EVENING INTO THE OVERNIGHT HOURS. THUNDERSTORMS ARE AGAIN EXPECTED TO DEVELOP NEAR LINGERING FRONTAL BOUNDARIES FRIDAY AFTERNOON AND NIGHT. ALTHOUGH THERE WILL BE A CHANCE FOR SOME OF THESE STORMS TO BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL ESPECIALLY SOUTH OF INTERSTATE 80... THE MAIN THREAT WILL BE TRANSITIONING TO VERY HEAVY RAINFALL. DEPENDING ON WHERE AND HOW MUCH RAINFALL OCCURS THURSDAY AND THURSDAY NIGHT...SEVERAL MORE BOUTS OF HEAVY RAIN PRODUCING THUNDERSTORMS FRIDAY INTO SATURDAY MORNING MAY EVENTUALLY LEAD TO FLASH FLOODING AND RIVER FLOODING. CURRENT INDICATIONS SUGGEST THAT AN ADDITIONAL 2 TO 4 INCHES OF RAINFALL...WITH LOCALLY HIGHER AMOUNTS...MAY OCCUR IN PORTIONS OF THE AREA FROM FRIDAY THROUGH SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT...PARTICULARLY NORTH OF A LINE FROM FAIRFIELD IOWA TO GALESBURG ILLINOIS. MAYES
In the hours before
Local storm report, Jun 21, 6:45 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
645 PM CDT THU JUN 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 1 N WASHINGTON 41.29N 91.70W
06/21/2007 E0.25 INCH WASHINGTON IA TRAINED SPOTTER
0635 PM TSTM WND GST VINTON 42.16N 92.03W
06/21/2007 M57.00 MPH BENTON IA AWOS
0641 PM HAIL VINTON 42.16N 92.03W
06/21/2007 E0.50 INCH BENTON IA TRAINED SPOTTER
0641 PM TSTM WND GST VINTON 42.16N 92.03W
06/21/2007 M65.00 MPH BENTON IA TRAINED SPOTTER
&&
15Local storm report, Jun 21, 6:46 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
646 PM CDT THU JUN 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM HAIL VINTON 42.16N 92.03W
06/21/2007 M0.75 INCH BENTON IA EMERGENCY MNGR
&&
15Local storm report, Jun 21, 6:55 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
655 PM CDT THU JUN 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM HAIL SHELLSBURG 42.09N 91.87W
06/21/2007 E0.75 INCH BENTON IA TRAINED SPOTTER
0641 PM TSTM WND GST SHELLSBURG 42.09N 91.87W
06/21/2007 E60 MPH BENTON IA TRAINED SPOTTER
&&
15Local storm report, Jun 21, 7:02 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
702 PM CDT THU JUN 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM HAIL SHELLSBURG 42.09N 91.87W
06/21/2007 M0.88 INCH BENTON IA EMERGENCY MNGR
&&
15Local storm report, Jun 21, 7:25 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
725 PM CDT THU JUN 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND GST 1 SW CEDAR RAPIDS 41.96N 91.68W
06/21/2007 E60.00 MPH LINN IA TRAINED SPOTTER
NEAR EDGEWOOD RD HWY 30 - STRONG GUSTY WIND AND VERY
HEAVY RAIN
&&
15Local storm report, Jun 21, 7:30 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
730 PM CDT THU JUN 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM HAIL SOLON 41.81N 91.49W
06/21/2007 E0.25 INCH JOHNSON IA TRAINED SPOTTER
0726 PM TSTM WND GST SOLON 41.81N 91.49W
06/21/2007 E50 MPH JOHNSON IA TRAINED SPOTTER
&&
15The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:23 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Johnson | 67 min |
| Jun 21, 8:07 PM CDT | Severe Thunderstorm Warning | DVN | Scott | 38 min |
| Jun 21, 8:22 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines | 23 min |
| Jun 22, 12:45 AM CDT | Severe Thunderstorm Warning | DVN | Des Moines | 60 min |
| Jun 22, 1:18 AM CDT | Severe Thunderstorm Warning | DVN | Johnson, Louisa, Muscatine | 27 min |
| Jun 22, 4:39 AM CDT | Flash Flood Watch | DVN | Benton, Cedar, Des Moines, Henry, Iowa, Jefferson and 8 more | 7 hr |
| Jun 22, 5:27 AM CDT | Flash Flood Warning | DVN | Johnson | 6 hr |
| Jun 22, 6:52 AM CDT | Flash Flood Warning | DVN | Des Moines, Louisa | 6 hr |
| Jun 22, 7:50 AM CDT | Flash Flood Warning | DVN | Iowa, Linn | 6 hr |
| Jun 22, 7:57 AM CDT | Flash Flood Warning | DVN | Muscatine | 6 hr |
| Jun 22, 3:16 PM CDT | Flash Flood Watch | DVN | Benton, Buchanan, Cedar, Clinton, Delaware, Des Moines and 15 more | 24 hr |
| Jun 22, 4:41 PM CDT | Flash Flood Warning | DVN | Benton, Iowa | 9 hr |
| Jun 22, 6:24 PM CDT | Flash Flood Warning | DVN | Johnson | 8 hr |
| Jun 22, 6:57 PM CDT | Flash Flood Warning | DVN | Des Moines | 9 hr |
| Jun 22, 6:57 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Lee | 63 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.